# SDR SWIA200210753

- Difficulty date: March 18, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 21,465 hours, 19,070 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM SWITCH OPERATES RUDDER TRIM TO THE LEFT ONLY.  REPLACED RUDDER AND AILERON TRIM CONTROL PER 27-12-10.  OPS CHECK GOOD.
